# SDR SWIA202512080023

- Difficulty date: August 23, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON THE FUSELAGE UNDER THE RH TRU AFT LATCH.  REMOVED AND INSTALLED NEW RT TRU AFT ANGLE LATCH IAW SRM 51-42-06-001-001-A01, REO 670-53-11-2184 REV - AND DWG CC670-33040 REV -G. COMPLIED WITH ALL STEPS OF REO 670-53-11-2184 REV -. COMPLIED WITH TASK CARD 51-900-1002-SKY.
